RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2012, Volume 203, Number 4, Pages 61–80 (Mi msb7834)  

This article is cited in 4 scientific papers (total in 4 papers)

On the geometric properties of Cesàro spaces

S. V. Astashkin

Samara State University

Abstract: It is proved that the Cesàro space $\operatorname{Ces}_{p}[0,1]$, $1\le p<\infty$, contains a complemented subspace isomorphic to $l^q$ if and only if either $q=1$ or $q=p$. A class of subspaces of this space that contain complemented copies of the space $l^p$ is distinguished.
Bibliography: 16 titles.

Keywords: Banach lattices, Cesàro spaces, complemented subspaces, copies of $l^q$-spaces, sublinear operators.

DOI: https://doi.org/10.4213/sm7834

Full text: PDF file (557 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2012, 203:4, 514–533

Bibliographic databases:

UDC: 517.982.27
MSC: Primary 46B20; Secondary 46A40, 46B25, 46B42, 46B76
Received: 19.12.2010 and 25.06.2011

Citation: S. V. Astashkin, “On the geometric properties of Cesàro spaces”, Mat. Sb., 203:4 (2012), 61–80; Sb. Math., 203:4 (2012), 514–533

Citation in format AMSBIB
\Bibitem{Ast12}
\by S.~V.~Astashkin
\paper On the geometric properties of Ces\`aro spaces
\jour Mat. Sb.
\yr 2012
\vol 203
\issue 4
\pages 61--80
\mathnet{http://mi.mathnet.ru/msb7834}
\crossref{https://doi.org/10.4213/sm7834}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2976287}
\zmath{https://zbmath.org/?q=an:1253.46022}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2012SbMat.203..514A}
\elib{https://elibrary.ru/item.asp?id=19066467}
\transl
\jour Sb. Math.
\yr 2012
\vol 203
\issue 4
\pages 514--533
\crossref{https://doi.org/10.1070/SM2012v203n04ABEH004232}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000305396300003}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84862585373}


Linking options:
  • http://mi.mathnet.ru/eng/msb7834
  • https://doi.org/10.4213/sm7834
  • http://mi.mathnet.ru/eng/msb/v203/i4/p61

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Astashkin S.V., Maligranda L., “Interpolation of Cesaro sequence and function spaces”, Studia Math., 215:1 (2013), 39–69  crossref  mathscinet  zmath  isi  elib  scopus
    2. A. Gogatishvili, R. Mustafayev, T. Unver, “Embeddings between weighted Copson and Cesàro function spaces”, Czechoslovak Math. J., 67 (142):4 (2017), 1105–1132  crossref  mathscinet  zmath  isi  scopus
    3. S. V. Astashkin, “On subspaces of Cesàro spaces”, Siberian Math. J., 58:6 (2017), 952–958  mathnet  crossref  crossref  isi  elib
    4. Astashkin S.V., Curbera G.P., “Random Unconditional Convergence and Divergence in Banach Spaces Close to l-1”, Rev. Mat. Complut., 31:2 (2018), 351–377  crossref  mathscinet  zmath  isi  scopus
  • Математический сборник Sbornik: Mathematics (from 1967)
    Number of views:
    This page:350
    Full text:112
    References:33
    First page:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020